# SDR SWAA2019012128620

- Difficulty date: January 18, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N7716A
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 44,262 hours, 21,432 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 5A331250
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE GIRT BAR OUT OF ADJUST.  ADJUSTED GIRT BAR FLAP PER MT.
